# SDR AALA202507013227

- Difficulty date: June 26, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 63,157 hours, 39,998 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FRAME 35 RH SIDE IN OPEN FASTENER HOLE LOWER AFT AT STGR 30 LEVEL.CRACK DIRECTION IS 5 OCLOCK, CRACK DEPTH IS 0.105 INC H, IN FWD CARGO COMPARTMENT. MAINTENANCE PERFORMED TIME LIMITED REPAIR HOLE #2 AT CENTER FUSELAGE FR35 AND STRG 30RH IAW EA 364536.
